Depo provera spotting

Common Questions and Answers about Depo provera spotting

depo-provera

any ideas how to stop spotting while on depo provera stillgot one more month till it wears off
I got depo provera about a month and a half ago. The last 2 weeks I have had extreme cramps in my abdomine and lower back. I have also had none stop bleeding for about 2 weeks. It is not spotting it like a full on period. Is this normal or should I go to my doctor?
I just got a shot of depo-provera birth control 3 days ago and my period was supposed to start yesterday and it hasn't. I am sexually active and the last time I had sex was on my period last month and we used condoms but I wasn't on birth control and my partner did not go all the way. I just went to the GYN and got my annual pelvic exam and my first shot of depo and so far everything has been okay.
i have tried everything, from lupron, to laparoscopies, to yaz, to smoking marijuana - currently i am on Depo Provera and have been for the past year and a half. I am noticing a lot of side affects from this as time goes on, and unfortunately for me this has been the only thing that even remotely helps, and i still have a lot of pain.
So I started Depo provera 2 weeks and 2 days ago and I had unprotected sex 7 days after the shot and I was worried and called my docter to see if.it.was going to be effective they said yes cuz its been a week & I jus had unprotected sex again the second week after taking depo but dis time he cummed in me but im kind kind of worried should I be? Ive felt growls in tummy I feel naseus somtimes & the day before yesterday I ate once & didnt wana eat again...
On Dec. 5th,2003 i received my first shot of depo-provera. In the month of Jan. I spoted for almost 3 weeks straight, and for two days in the month of Feb.On March 6th,2004 i missed my second shot.On the 15, i felt my baby move for the first time ,and i am just starting to have pregnancy symptoms like sleepiness, frequent urination.I also startd my period again after missing my shot. I still continue to feel my baby on a regular basis.
Are you talking about the Depo-Provera injection (contraceptive injection that can take periods off completly)?
I had only taken one depo provera shot and was due to have my second one between June 30 and July 13, I didn't take the second one. My boyfriend and I had unprotected sex July 2nd-5th every day. Is it possible that I'm pregnant? I have had slight bleeding almost every day since but it recently stopped, it was just like spotting, not a flow, only a tinge of color when wiping. I am having many symptoms of pregnancy (nausea, extreme fatigue, headaches, bleeding gums, etc).
now i am back on da depo shot i never had any problems with da shot.With the implanon i had long spotting that last 4 two weeks, mood swing that made me yell at my son over lil things, headaches when the spotting was coming. it took my dr. ten mins to remove it.i thought it would be good for me since i got layoff at that time, but i need my hair. another thing my hair on my head was comin out. but the hair on my legs and underarms would grow back so fast..
To re-hash, I was put on Depo-Provera for endometriosis. I'm at the end of the second month of its three month effective range, and everything's been fine so far. (I had surgery on 5/17, light bleeding until about the beginning of the second week of June, then nothing since *yay*). For the past 3-4 days, I've been getting that 'pre-period' feeling (slightly *ugh*, little crampy on the side where the cyst was, and mucousy discharge.
Is it possible to get pregnant after one depo provera injection. My boyfriend and I do not use any other method of protection and he does not pulll out because we have been together for a while and the risk of STD's is not there. I missed my period 3 weeks ago and im a bit worried. I am normally very regular.I know Depo can stop periods all together but when i used to recieve depo years ago i still had a period :/ Im currently spotting and crampy.
I was reciving depo-provera for close to 7 years, I am now off of it since Aug.19 2005. I started bleeding about one week before my shot was due and still am spotting. I now have a very bad vaginal smell and discharge, it is kinda green and smells like death...I used tampons a lot during the two months I was having a period. I have no other symptoms.
I began Depo Provera injections May 2007, I've had 3 injections and bled constantly since the first. I have decided to cease injections as I cannot deal with the bleeding. I'm due to 'come off' the depo on Jan 15th 2008. I'm worried that i will continue to bleed, any idea on what might happen?
Argh! I'm reading bad stories all over the place about Depo Provera, and I'm no exception. I got my first injection June of 2010. When I first got it, I had the discharge and whatnot, but it was -constant-. It wasn't spotting or irregular, it just always was there. I eventually got sick of this, and my last injection was supposed to be around Sept. 15th, but I didn't go for it. So now it's a month later, and the discharge has escalated to a full-on period that will not stop!
I was on the Depo Provera shot for 6 months. I was due for my last shot on Oct. 19 but did not get it in hopes of TTC. A few days ago, I bled for just one day then nothing since. Should I interpret this as the beginning of my cycle coming back or just spotting? Any similar experience? Thanks!
How effective is the depo provera birth control shot? ( Is it 'ok' to do it without a condom every once in a while, WITHOUT him going inside me?
i decided to not go on any other birth control for awhile. What are the side effects of coming off the Depo Provera and is it ok to not be on any birthcontrol at all for awhile??
MedHelp Health Answers